# SDR CALA2023083002672

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348007620101
- Condition: Damaged
- Location: Rh Side Fr67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) RH SIDE FR67, FORMER HAS DAMAGE, DISCOVERED UPON REMOVAL OF DOOR SILL (R&R) W/C:69903 REMOVED AND REPLACED FORMER AT RH SIDE FR 67 IAW SRM 51-42-11. W/C:69903 EMP:V935975 STA:STENGBFM
